Ask a Dermatology Question, Get an Answer ASAP!
Hi I'm Dr Kasparis Consultant Dermatologist, call me Christos. I would like to help with you skin problem. I would like to ask a couple of questions first. Does it cause any symptoms apart from the visual changes? Can I ask what treatment you had for acne and did it clear your skin completely? Regarding your hair loss, does your hair recover fully or do you notice thinning after the fall?Do they fall in round patches or from all over the scalp?
I will just review your photos
I have had a look at your photos. The spots on the face are due to a mild form of acne. It is not uncommon to have flare-ups of acne from time to time even after you've had treatment for this. The causes are mainly hormonal and due to sensitivity of the oil glands. i suspect you have oily skin at times. It should be straight forward to treat with combination cream therapy that can be obtained from your GP:
1. Differin 0.1% cream at night (this can dry your skin a bit so reduce the frequency if that happens ) for 8-10 weeks
2. A topical antibiotic cream during the day such as Duac gel (5%) or Zineryt for 8-10 weeks
Regarding your hair loss- I can see some loss of density of the hair on the temples. The pattern of coming and going may suggest again hormonal factors but also low Iron levels. I would suggest booking a blood test with your GP to check both your ferritin levels and thyroid function tests. The ferritin levels need to be above a certain level (60) to maintain the hair growth, your GP will advise further.
I hope this helps!
If you are satisfied with the answer please give it a rating, many thanks